Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Leg pain, muscle pain, swollen knee, caustic problem, high creatine, high blood urea. Treatment?

Dear Doctor, Assalamu alaikum. 20 days ago , I had pain full right leg when I was walking. Now I have muscle pain in my left leg and also left knee light swelling with pain. Like this these pain are moving from one area to another area. I can t walk well. I am walking with pain. I think this is casti problem. But i can t confirm this is castic problem. In my blood result I have high creatine and high Blood Urea . Please advice me. I am loking your kind reply and obliged. Yours patient, M. Sabiulla
Asked On : Tue, 8 May 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
High creatinine and blood urea are suggestive of altered renal function. that can have an impact on every system of the body. You should consult a nephrologist immediately and get yourself investigated as to the cause of the renal dysfunction.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor